Aa
Aa
A
A
A
Close
Avatar universal

Afraid of stopping Zopiclone

Hey everyone,

I have been taken this drug on and off for years. But the past few weeks I have been taken them in high amounts. I have being buying them off the street, and do not want to tell my doc this.

I really want to get of them as I am afraid that it is causing some side effects.

But the thing is, I have been reading on the net, and the advice is to tamper.

I have been taking 4 pills of the highest dose, and am now currently taken 3.

I want to go down to 2 for a day or two then cut it down by halfs, until I am off them.

I was just wondering if anybody here has had any withdrawal's after stop taken this drug.

4 Responses
Avatar universal
Hi I have detoxed off this drug  you will not sleep for days and your ears will ring but with time it gets better just know it is possible the z meds do not have a withdrawal other then the lack of sleep
............................................Gnarly........................................
1926359 tn?1331588139
Hi There-

Listen, I was on zoplicone for nearly 20 years.  I was up to 2.5 a day because they stop working for sleep pretty quick but i didn't know that.  I saw a doc when mine was away and she suggested I start taking high doses of prescribed Tryptophan while I tapered.  I started at 1000 mg a night and then built it up as I tapered down the zoplicone.  Well, I was amazed that it only took me 2 weeks to stop the zoplicone.  And I suffered ZERO withdrawal effects.  I slept better and longer than I had EVER slept since being a teenager.
Tryptophan is a natural seratonin booster and mood stabilizer.
It's awesome and I highly recommend it.  I take it in conjunction with melatonin.
The zoplicone is not working for you any more.  I would suggest you try this. It worked for me and I was so shocked as I thought after nearly 20 years it would be impossible to kick.
Keep posting...
Lu
Avatar universal
Do not use tryptophan if you're taking antidepressants and ask your doctor for proper dose information.
If you're going to taper off it's best to do it slowly. Good luck-
1926359 tn?1331588139
Good point Vicki- I forgot to mention that.  Also, the Tryptophan must be prescribed.  The OTC is not potent enough if you have serious insomnia issues.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.